Interpolation of uniformly convex banach spaces

Michael Cwikel, Shlomo Reisner

Research output: Contribution to journalArticlepeer-review


If A0 and A1are a compatible couple of Banach spaces, one of which is uniformly convex, then the complex interpolation spaces [A0, A1]ø are also uniformly convex for 0 < ø < 1. Estimates are given for the moduli of convexity and smoothness of [A0, A1]ø in terms of these moduli for A0 and A1. In general, up to equivalence of moduli these estimates are best possible.

Original languageEnglish
Pages (from-to)555-559
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 1982
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Interpolation of uniformly convex banach spaces'. Together they form a unique fingerprint.

Cite this